| Catalog Number |
10942011 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump infusion set was separated the following information was received by the initial reporter with the following.It was reported by a customer that the iv tubing's unbonded connection broken at hub of tip which is inserted into iv port.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.